# SDR FDEA201901080046

- Difficulty date: January 8, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 34,811 hours, 18,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978114200
- Condition: Dented
- Location: Fuselage
- Part time: 34,811 hours, 18,616 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CROWN IS DENTED FWD OF ANTENNA BS 3947- BS 3948, STR R2 - STR R3 REPAIRED CROWN SKIN AT FR 58-59, STR 2R-3R IAW SRM 53-10-12-201 REPAIR PARAGRAPH 13.
